# SDR DALA1221550670

- Difficulty date: February 22, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 607 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CREASED STA 607 BETWEEN STR 27R & 28R.  ACCOMPLIHSHED ERA 500524-14 DURING HMV.
